MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cubby beds made eight (8) attempts to obtain additional information but was unsuccessful in acquiring details relevant to the investigation.The mother provided a photo of the cloth cover partially attached to the canopy bed, with the lock in place to secure the zipper.The zipper appears to have been separated and was no longer zipped.Pack80029 v1.0 tech hub accessory manual includes the following warnings: pg 3 - use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks and safety sheets every 30 days.If any damage is present immediately discontinue use and contact cubby for repair or replacement.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.Periodically examine electronic accessories of this product for damage to the cord, housing or other parts that may result in the risk of fire, electric shock or injury.If the product is damaged, do not use it.Mother eventually requested to return the bed in a follow up complaint.Sensory medical's root cause investigation is ongoing, and the company will supplement this report as necessary.There was no report of injury as a result of the event.
 
Event or Problem Description
The mother reported that her son forcefully removed the tech hub assembly, and subsequently the replaced cloth cover, from the canopy bed and was able to elope.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key21867089
Report Number3016541541-2025-00028
Device Sequence Number4695644
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale